# SDR CALA2018020900506

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 78,364 hours, 29,784 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Isolation Valve
- Part number: S4340131004
- Part serial: 3653
- Condition: Failed
- Location: Mlg
- Part time: 63,850 hours, 26,441 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND USING GEAR HANDLE.  PERFORMED GRAVITY EXTENSION.  EMERGENCY DECLARED.  IAW TSM 32-31-00-810-808-A. PFR SHOWS RT MLG DOOR ACTUATOR.  BOTH LGICUS SHOW NO FAULTS.  REPLACED 62GA RELAY AND 49GA LANDING GEAR SYS ISOLATION SAFETY VALVE.  REPLACED THE SAFETY VALVE. OPERATED GEAR HANDLE 4 TIMES,  DOORS AND GEAR CHECKED OK. NO FAULTS.
